# SDR DHL2002727004

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY EXIT LIGHT DIM.  RESEATED BATTERY PACK IN EXIT LIGHT ASSY.  OPS CHECKS NORMAL IAW B727 M/M CH 33-50.
